MathSciNet Relay Station
MathSciNet bibliographic data
MR2299501 30H05 (28A78)
Hedenmalm, Håkan; Kayumov, Ilgiz On the Makarov law of the iterated logarithm. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2235–2248 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement